PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Multiplicativity, from Lie groups to generalized geometry

Volume 110 / 2016

Yvette Kosmann-Schwarzbach Banach Center Publications 110 (2016), 131-166 MSC: Primary 53D17, 22A22; Secondary 70G45. DOI: 10.4064/bc110-0-10

Abstract

We survey the concept of multiplicativity from its initial appearance in the theory of {Poisson–Lie groups} to the far-reaching generalizations, for multivectors and differential forms in the geometry and the generalized geometry of Lie groupoids, as well as their infinitesimal counterparts in the theory of Lie algebroids.

Authors

  • Yvette Kosmann-Schwarzbach*
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image